Lancaster EPrints

Partial monotonizations of Hamiltonian cycle polytopes: dimensions and diameters

Sierksma, G and Teunter, R H (2000) Partial monotonizations of Hamiltonian cycle polytopes: dimensions and diameters. Discrete Applied Mathematics, 105 (1-3). pp. 173-182. ISSN 0166-218X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Discrete Applied Mathematics
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44112
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:10
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:57
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44112

Actions (login required)

View Item